# SDR 97FDEA00032

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- System (JASC): 3150 · Central Warning
- Part: Cg Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC CONTINUOUSLY GAVE EXCESS AFT CG WARNING ON ECAM WITH CRC AND RED MASTER WARNING RED TABS INDICATED 4.1 PERCENT CG WHEN THAT WARNING ACTIVATES WEIGHT AND BAL SHOWED 34.5 PERCENT CG AS LIMIT, LANDED AIRCRAFT.  LAPTOP DATA RE-VERIFIED BEFORE LANDING.  PERFORMED FQI AND CGCC RESET AS PRECAUTION.  ACFT CARGO REMOVED AND RE-WEIGHED FOR CG CONFIRMATION.
